# SDR SWIA200110089

- Difficulty date: August 2, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 19,661 hours, 27,719 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Torque Tube
- Condition: Delaminated
- Location: Right Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TORQUE TUBE DELAMINATED. REPLACED RIGHT ENGINE TORQUE TUBE WITH SERVICEABLE UNIT, IAW MM 71-20-00.PN LM430-32V
